3rd Day On 75mg Lyrica 2x Day And Already Have Side Effects

4 Replies Updated



Conversation Starter

ConcernedAndNeedHelp Says:


This is my 3rd day taking 75mg Lyrica 2x a day. This is for multiple herniated discs/spinal damage.
I also take Mobic 15mg a day for the spine and for a shoulder injury (dislocation, labral tear, tendinitis). I have been on Mobic since May 30 with really no issues.
I also take Topamax 200mg 2x day for migraines and have been on that for a couple of years.
Since adding Lyrica, the first day I really did not notice anything. The second day went easily also. The third day, food tastes weird and my mouth feels funny. I read that dry mouth is possible, but my mouth is not dry, it just tastes 'off'.
I also feel strange in general. I am not disoriented or confused or light-headed, but I feel different and I would not call it exactly pleasant.
My head also feels kind of 'puffy'... not as if I am swollen (I read about swelling and water-weight and that is not what I mean), but almost as if I had a headcold, but I do not have one.
I also was told that today I look incredibly pale and drawn. I feel rather worn out, but I assumed it was not getting enough rest or something typical such as that.
I also had absolutely no appetite today, this third day.

I have read so much about various side-effects such as great weight gain, confusion, dizziness, metabolism being affected, and I have been very concerned about all of these things, but I seem to be having some issues that I have not really read about.

Can any of you please provide insight into any of the things that I am experiencing?

Also, have any of you taken a combination of the medications that I am taking? I am wondering if perhaps that has something to do with this?

I have cross-referenced them all to ensure they are safe and talked with my doctors and pharmacist and been assured it is fine to take them together.

Any help/information/insight would be most appreciated.
Thank you all for your time.



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

The FDA actually classifies Lyrica as an anticonvulsant, it was originally intended to prevent seizures and was later found to also help with certain types of nerve pain and some mood disorders.

Thus, it can cause you to feel kind of funny, for awhile, when you first start taking it, along with the other side effects that you may experience, such as nausea, dizziness, dry mouth and mood swings.

Virtually any medication can cause things to taste off.

However, they should improve and then go away entirely, in a few weeks, once your body adjusts to the medication. If they don't, or if your symptoms get worse, you should speak to your doctor.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
ConcernedAndNeedHelp Says:

Dear Verwon,

Thank you so much for your response.
I haven't noticed any side effects such as nausea, dizziness, dry mouth and mood swings.
The main ones I am having seem to be taste distortion, feeling very weird in general, joint pain in my right elbow (this is the arm with the shoulder damage), tiredness, and a real loss of appetite.

My mouth is not remotely dry. I am not dizzy. And my mood is fine. I just feel strange and puffy-headed.
I am immensely tired though.

I remember when I first started Topamax I had an extreme issue with the way that things tasted and smelled, but it was different than this. With Topamax it seemed as if the foods actually tasted different. Now, it seems as if I am actually the one reacting different. I am trying to say that I can actually tell this time that it is me and not the foods.
I have tested a few things and my sense of smell does not seem to be affected this time. Just taste.

The joint pain is fairly bad. Do you know anything about joint pain with Lyrica?
Or anything about the combination of the medications I am on?

Thank you for your help!
I appreciate your time.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
timster Says:

I took lyrica for only 1 day, and the thought of suicide came on strong, this is a known side effect, my doc said throw it away!!

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Captain Says:
via mobile

I've been on heavy doses of pain meds for about 15 years now and just recently my new Dr decided to cut back on the oxycodone and then took me completely off neurontin where I was taking 600mg 2 tabs 4 times a day= 4800mg day. Then she felt that since I have an extremely high tolerance to meds she STARTED ME on 150mg 2 times a day. I didn't have any problems for about 3 weeks but then I started having MAJOR MEMORY lapses, I couldn't think straight, I stopped driving unless it was absolutely necessary. But I stopped taking the Lyrics all at once and started back on the neurontin and it took about 2 weeks but I got my mind back. That stuff just messed me up bad. I have lost taste almost completely. I felt fluffed also. I am over weight anyway but while taking that stuff it made me feel like I had overeaten even when I'd not eaten for hours. Hope this helps.


REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

i have been advised eritel ch40 and cilacar 10mg per day what are the side effects am 45 years old male
i have been advised eritel ch40 and cilacar 10mg per day what are the side effects am 45 years old male. family has a hi... 4 replies
terrible side effects headaches everyday cant hardly function have to go to bed everyday after second dose I think med is worse than the problem I ng
100mg doxycycline side effects long tterm what can you expect when you discontinue using I think they make this real har... 1 reply
I Overdosed On About 3300mg Of Pain Killers Yesterday Should Still Have Some Side Effects
I'm addicted to taking pills regular, sometimes even 3 or 4 times a day. Usually it isn't that much but this tim... 3 replies
new on subutex, day 3 now and side effects quite bad
Hi all, I am on the subutex programme for a tram and codeine addiction that got way outta control. This is day 3 of the ... 16 replies
can i have one drink with lyrica 75mg day
I do not want anything to happen if I have a drink when we go out for dinner as I am on 75 mg of Lyrica twice a day ## P... 3 replies
Lyrica side effects of long term use and teeth loss
I have been on lyrica from the very beginning of release 12-01-05. I have major side effects taking 900mg a day, now hav... 30 replies
I have had an stomach ache for tree days already and my popo comes dark, I wanna know if i'm on risk of something. I alredy took tilenol and pepto bis
I have had an stomach ache for tree days already and my popo comes dark, I wanna know if i'm on risk of something. I... 1 reply
I Went For The Nu Istrate Injection Today And Want To Know What May Side Effects Be
I Went For The Nu Istrate Injection Today And Want To Know What the side effects May Be ## Based on my research, the rel... 1 reply
taking medicine eptoin 200 mg in night everyday what will be the action and side effects
The medicine is used for throat and left eye flip flopping time to time and while speaking ## Eptoin contains the active... 4 replies
Clonafec 75mg Dosage and Side Effects
Dosage per day, and side effects ## Hello, Rita! How are you? This is a nonsteroidal anti-inflammatory that's used t... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 February 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA